# SDR SWAA2021062171132

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL UPPER REAR SPAR TRACK ASSY IS CRACKED AT UPPER END. ; / ADDING PART INSTALL INFORMATION.;ADDING PARTS REMOVAL TO ITEM;INSTALLED R\H HORIZONTAL UPPER REAR SPAR TRACK ASSY PER B737 SRM 51-40-02-0G-0.;OK TO INSTALL NEW UPPER SPAR TRACK.;REMOVED R\H HORIZONTAL UPPER REAR SPAR TRACK ASSY PER B737 SRM 51-40-02-0G-0;VERIFIED
